# SDR ABXA20200803203

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 90,910 hours, 43,187 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: C1122
- Condition: Intermittent
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT CAME ON INTERMITTENTLY ON TAXI.  AIRCRAFT RETURNED TO GATE AND WAS GROUNDED BY MAINTENANCE.  REMOVED AND REPLACED RT GEN, IAW B767 AMM 24-11-01.  AIRCRAFT WAS RETURNED TO SERVICE.
